Minimal Resolution Conjectures and Its Application
Commun. Korean Math. Soc. 1998 Vol. 13, No. 2, 217-224
Young Hyun Cho
Seoul National University
Abstract : In this paper we study the minimal resolution conjecture which is a generalization of the ideal generation conjecture. And we show how the results about this conjecture can make the calculation of minimal resolution in certain cases.
Keywords : Hilbert function, Cohen-Macaulay ring, minimal free resolution
MSC numbers : 13C14, 13D02
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd